My Holdings   Activate Remote Access

From Hodge Theory to Integrability and TQFT: tt*-geometry


About this Title

Ron Y. Donagi, University of Pennsylvania, Philadelphia, PA and Katrin Wendland, University of Augsburg, Augsburg, Germany, Editors

Publication: Proceedings of Symposia in Pure Mathematics
Publication Year: 2008; Volume 78
ISBNs: 978-0-8218-4430-4 (print); 978-0-8218-9385-2 (online)
DOI: https://doi.org/10.1090/pspum/078

Read more about this volume

View other decades and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF